Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trouble maintaining erection, have ED. Will it get better if I lose weight? Am diabetic, taking Metformin

i am a 47 year old type II diabetic, i am 5,8 and 190lb, taking metformin , prandin, actos and januvia. I am unemployed for 2 years and completely stressed, and also haven t be great with my medications due to cost. so.. I have had some ed problems, i have trouble maintaining an erection during intercourse, but not thru manual stimulation or masterbation. am i experiencing permenent ed or will it get better as i lose weight and reduce stress, also i sleep only about 4-5 hrs a nite.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello friend,
Your problems are beautifully summed up by yourself.
You seem to be bit overweight and also you are a diabetic on irregular medication
Both olay a significant role to produce ED.
Losing weight and good diabetic control should do a lot of good to you.Also there are medications for your help,for which you can consult a urologist
All the best
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor